# SDR SWAA2021051284307

- Difficulty date: May 4, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING RT SIDE VERTICAL FIN TO BODY ANGLE APPROX. BS 10161120 SEVERAL AREAS. NO ESTABLISHED LIMITS FOR CHAFING ON RH SKATE ANGLE BS10161120. LOCATED; DRILLED AND INSTALLED RH NEW SKATE ANGEL 7530756 IAW SRM514002 AND DWG 148A3590 SHT 79; 148A3800 SHT 2.
